English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
 
 
DownloadE-Mail
  Idempotent semigroups and tropical algebraic sets

Izhakian, Z., & Shustin, E. (2012). Idempotent semigroups and tropical algebraic sets. Journal of the European Mathematical Society, 14(2), 489-520. doi:10.4171/JEMS/309.

Item is

Basic

show hide
Genre: Journal Article

Files

show Files
hide Files
:
izhakian_idempotent_oa_2012.pdf (Any fulltext), 307KB
Name:
izhakian_idempotent_oa_2012.pdf
Description:
-
Visibility:
Public
MIME-Type / Checksum:
application/pdf / [MD5]
Technical Metadata:
Copyright Date:
-
Copyright Info:
eDoc_access: PUBLIC
License:
-

Locators

show

Creators

show
hide
 Creators:
Izhakian, Zur1, Author              
Shustin, Eugenii1, Author              
Affiliations:
1Max Planck Institute for Mathematics, Max Planck Society, ou_3029201              

Content

show

Details

show
hide
Language(s): eng - English
 Dates: 2012
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Type: Peer
 Identifiers: eDoc: 605629
DOI: 10.4171/JEMS/309
URI: http://arxiv.org/pdf/math/0701559.pdf
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Journal of the European Mathematical Society
  Alternative Title : J. Eur. Math. Soc.
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 14 (2) Sequence Number: - Start / End Page: 489 - 520 Identifier: -